Economics at your fingertips  

Peakon Solutions of Alice-Bob - Family Equation and Novikov Equation

Biao Li (), Jing Wang () and Na Xiong ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-8

Abstract: By requiring and substituting into the - family equation and Novikov equation, we can obtain Alice-Bob peakon systems, where and are the arbitrary shifted parity transformation and delayed time reversal transformation, respectively. The nonlocal integrable Camassa-Holm equation and Degasperis-Procesi equation can be derived from the Alice-Bob - family equations by choosing different parameters. Some new types of interesting solutions are solved including explicit one-peakons, two-peakons, and - peakons solutions.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2019/1519305

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:1519305